Shopping cart

close

ศ.ดร. ไพศาล นาคมหาชลาสินธุ์

Paisan Nakmahachalasint , Ph.D.

Professor

Office: MATH 1408/5
Phone: 02-218-87137
Fax: 02-255-2287
Email: Paisan.N@chula.ac.th

การศึกษา 

2001 Ph.D. (Physics) University of California at Los Angeles, USA
1996 M.S. (Physics) University of California at Los Angeles, USA
1993 B.S. (Physics (1th class honor)) Chulalongkorn University, Thailand

สาขางานวิจัย 

Field: Algebra & Number Theory

Functional Equations

ผลงานตีพิมพ์ 

Publications:
  1. W.Towanlong and P. Nakmahachalasint, A quadratic functional equation and its generalized Hyers-Ulam Rassias stability, Thai Journal of Mathematics, Special Issue, 6(3)(2008), 85-91.
  2. M. Petapirak and P. Nakmahachalasint, A quartic functional equation and its generalized Hyers-Ulam-Rassias stability, Thai Journal of Mathematics, Special Issue, 6(3)(2008), 77-84.
  3. A. Wiwatwanich and P. Nakmahachalasint, On the Stability of a Cubic Functional Equation, Thai Journal of Mathematics, Special Issue, 6(3)(2008), 69-76.
  4. C. Kusollerschariya and P. Nakmahachalasint, The Stability of the Pexiderized Cosine Functional Equation, Thai Journal of MathematicsSpecial Issue, 6(3)(2008), 39-4.
  5. P. Nakmahachalasint, On the stability of a mixed-type linear and quadratic functional equaion, Bulletin of the Australian Mathematical Society77(1)(2008), 167-176.
  6. P. Nakmahachalasint, On the generalized Ulam-Gavruta-Rassias stability of mixed type linear and Euler-Lagrange-Rassias functional equations, International Journal of Mathematics and Mathematical Sciences, Volume 2007, Article ID 63239, 10 pages, doi:10.1155/2007/63239.
  7. P. Nakmahachalasint, The stability of a cosine functional equation, KMITL Science Journal7(1)(2007), 49-53.
  8. P. Nakmahachalasint, Hyers-Ulam-Rassias and Ulam-Gavruta-Rassias stabilities of an additive functional equation in several variables, International Journal of International Journal of Mathematics and Mathematical Sciences, Volume 2007, Article ID 13437, 6 pages, doi: 10.1155/2007/13437.
  9.  P. Nakmahachalasint, Limit of rational function at an isolated singularity, Journal of Scientific Research32(2)(2007), 117-121.
  10.  P. Nakmahachalasint, On the Hyers-Ulam-Rassias stabilities of an n-dimensional additive functional equation, to appear in Thai Journal of Mathematics: Special Issue(Annual Meeting in Mathematics 2007).
  11.  P. Nakmahachalasint, The generalizrd Hyers-Ulam-Rassias stability of a quadratic functional equation, Thai Journal of Mathematics,4(2)(2006),321-328.
  12.  P. Nakmahachalasint and P. Sawangtong, Complete Blow-up of a Semilinear Parabolic Equation, Thai Journal of Mathematics1(1)(2003),79-89.
  13.  J. Rudnick, P. Nakmahachalasint, and G. Gaspari , Cluster Distribution in Mean-Field Percolation: Scaling and Universality,  Physical Review E 58, 5596 (1998).

Publications in 

ที่อยู่ : ภาควิชาคณิตศาสตร์และวิทยาการคอมพิวเตอร์ คณะวิทยาศาสตร์
จุฬาลงกรณ์มหาวิทยาลัย กรุงเทพ 10330
โทรศัพท์ : 02-218-5141-2
โทรสาร : 02-255-2287

ลิงค์ที่เกี่ยวข้อง

Scroll To Top